×

Quadratic spline interpolation on uniform meshes. (English) Zbl 0765.41014

Summary: The interpolation of a discrete set of data on a uniform mesh, representing the derivative values of a smooth function \(f\), between consecutive nodes,is considered using quadratic \(C^ 1\)-splines. An \(L_ \infty\)-error estimates for the constructed spline is also presented.

MSC:

41A15 Spline approximation
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Demko, S., Interpolation by quadratic splines, J. Approx. Theory, 23, 392-400 (1978) · Zbl 0404.41001
[2] El-Tarazi, M. N.; Sallam, S., On quartic splines with application to quadratures, Computing, 38, 355-361 (1987) · Zbl 0676.41016
[3] Kammerer, W. J.; Reddien, G. W.; Varga, R. S., Quadratic interpolatory splines, Numer. Math., 22, 241-259 (1974) · Zbl 0271.65006
[4] Marsden, M. J., Quadratic spline interpolation, Bull. Amer. Math. Soc., 80, 903-906 (1974) · Zbl 0295.41005
[5] Neuman, E., Quadratic splines and histospline projection, J. Approx. Theory, 29, 297-304 (1980) · Zbl 0455.41005
[6] Sharma, A.; Tzimbalario, T., Quadratic splines, J. Approx. Theory, 19, 186-193 (1977) · Zbl 0354.41006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.